Optimal decision under ambiguity for diffusion processes
Year of publication: |
2013
|
---|---|
Authors: | Christensen, Sören |
Published in: |
Mathematical methods of operations research. - Berlin : Springer, ISSN 1432-2994, ZDB-ID 1310695-8. - Vol. 77.2013, 2, p. 207-226
|
Subject: | Entscheidung unter Unsicherheit | Decision under uncertainty | Theorie | Theory | Entscheidung | Decision | Stochastischer Prozess | Stochastic process | Mathematische Optimierung | Mathematical programming |
-
Robust adaptive routing under uncertainty
Flajolet, Arthur, (2018)
-
Proper efficiency and tradeoffs in multiple criteria and stochastic optimization
Engau, Alexander, (2017)
-
The decision rule approach to optimization under uncertainty : methodology and applications
Georghiou, Angelos, (2019)
- More ...
-
Christensen, Sören, (1981)
-
American Options with guarantee – A class of two-sided stopping problems
Christensen, Sören, (2013)
-
Energiebewußtes Bauen : Entscheidungshilfen: Gebäudeplanung, technischer Ausbau, Wirtschaftlichkeit
Brändle, Kurt, (1979)
- More ...